Posted by Quasibarbidoll on April 4, 2001, at 6:39:52
In reply to Curious, posted by Amy 5452 on April 3, 2001, at 22:19:08
I beleive everyone is different and react to drugs and withdrawel in their own way. I had no real "issues"(Felt fine) on the drug besides weight gain in a really ugly way. (Thick around the middle.)
I was given Effexor for Fibromyalgia. 37.5 mg then 75mg. When they tried to up the dosage, I was in another universe. eventually the drug seemed to sear off. I got off the drug at the behest of my Dr. who has a "better" drug for fibro, soma.
It's now been 6 weeks and I still struggling to regain my former cognitive thought processes and resiliance. I have had Raiki, massage, chiro etc to try and expedite this AWFUL process.My challenge is that I truly beleive I have lost memeory and cognitive skills. If I had it to do over: I would have declined my rheumatologists kind offer of effexor and gone straight to the body work. good luck!
Should I give Effexor a try and see how it works or try to switch to something else? Thanks for your help